I've had the ensure birth control for over two years.

Patient

Q: I've had the essure birth control for over two years, I was sexually active almost two weeks ago and I started spotting three days ago and still spotting a little here and there, is there a possibility I could be pregnant?

Doctor

A:   Unscheduled vaginal bleeding may have local or systemic causes.
Local causes include trauma and infection. Systemic causes, for example, may be hormonal imbalance that is caused by Thyroid diseases or Polycystic ovaries. Please have this examined and get treated if your doctor may so feels. Essure should not cause spotting after two years of uneventful use.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews